# SDR USAA001516

- Difficulty date: September 12, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, FORWARD SERVICE DOOR FORWARD FRAME AT OUTBOARD LOWER CORNER.  REPLACED FRAME PER SRM 51-40-00 AND 51-10-2.  (M)
